# SDR DXTA2025051203470

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0344
- Aircraft time: 2,457 hours, 1,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS DIFFICULT TO OPEN. IT DOES NOT OPEN FREELY AFTER RELEASING THE HANDLE. IT APPEARS THE DOOR MAY BE CATCHING ON THE DOOR SEAL. EVIDENCE OF SOME OF THE DOOR SEAL MAY BE ON THE TOP FOWARD LATCH OF THE DOOR. SEE ATTACHED PHOTOS. CORRECTIVE ACTION: LUBRICATED DOOR PINS. PERFORMED MAIN ENTRY DOOR OPERATIONAL CHECK. OPS CHECK SATISFACTORY, NO DEFECTS NOTED. REF: CE-680A AMM 12-20-40, CE-680A AMM 52-10-00.
